Coldrex PE Congestion Clear Caplet 20s

Share

NZ$17.50
Quantity
DownUp
Add To Cart
Enquire

oldrex for the temporary relief of cold & flu symptoms. 

Common Uses

Fast, effective, temporary relief of cold & flu symptoms.

Suggested Dose 

Age: 12-Adult, 2 Tablets every 4-6 hrs with water as necessary(maximum 8 Tablets in 24 hrs

Ingredients

Each tablet contains Paracetamol 500mg and Phenylephrine 5mg

Saftey Information

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold & flu symptoms. If symptoms persist, see your healthcare professional. GSK Auckland, NZ

NZ$17.50
Quantity
DownUp
Add To Cart
Enquire

Share